MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH CITATION TMZF HA STEM #5 RIGHT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH CITATION TMZF HA STEM #5 RIGHT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6265-5115
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 09/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
Patient was at his account and crossed his legs and head disassociated from stem.Update (b)(6) 2019 wg: spoke to rep.A right hip x-ray from (b)(6) 2019, usage sheet, and explant picture were provided.Rep confirmed no further information will be available.
 
Event or Problem Description
Patient was at his account and crossed his legs and head disassociated from stem.Update 17/september/2019 wg: spoke to rep.A right hip x-ray from (b)(6) 2019, usage sheet, and explant picture were provided.Rep confirmed no further information will be available.
 
Additional Manufacturer Narrative
An event regarding disassociation is reported involving stem.The event is confirmed by review clinical review of x ray.Method & results: product evaluation and results - visual inspection of provided explant images are done and observed that: black material can be observed at stem upper side also blood and scratches can be observed at stem surface.Functional, dimensional and material analysis of device could not performed as no device is return for examination.Clinician review: a review of the provided medical records and/or x-rays by a clinical consultant rejected and stated that: x-ray provided confirms disassociation, need additional information; primary and revision operative reports, clinical and past medical history.Product history review: review of the product history records indicate all devices were manufactured and accepted into final stock with no reported relevant discrepancies.Complaint history review: there have been no other events for the lot referenced.Conclusions: the event was reported about disassociation involving stem.The event is confirmed by provided x ray.The exact cause of the event could not be determined because lack of information for example: further information such as pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time as no devices and/or insufficient information was received by stryker orthopaedics.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
CITATION TMZF HA STEM #5 RIGHT
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9177138
Report Number0002249697-2019-03475
Device Sequence Number3643202
Product Code LPH
UDI-Device Identifier07613153074380
UDI-Public07613153074380
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue Number6265-5115
Device Lot Number20117002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/13/2019
Supplement Date Received by Manufacturer11/20/2019
Initial Report FDA Received Date10/10/2019
Supplement Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age84 YR